An infinite dimensional fixed point theorem on function spaces of ordered metric spaces

ALİ MUTLU, UTKU GÜRDAL

Abstract


In this study, we extend the notion of multidimensional fixed point and coincidencepoint theorem to infinite dimensional product spaces. We also prove some theorems,which generalizes some results that are known in this field.

Keywords


Coincidence point; fixed point; metric space; mixed monotony property; function space.

Full Text:

PDF

References


Achari, J. 1986. Results on fixed point theorems for multivalued mappings, Journal of the University of

Kuwait-Science 13: 139-142.

Bellman, R. & Lee, E.S. 1978. Functional equations arising in dynamic programming, Aequationes

Mathematicae 17: 1–18.

Berinde, V. & Borcut, M. 2011. Tripled fixed point theorems for contractive type mappings in partially

ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applications 74: 4889-4897.

Fisher, B. 1982. Fixed points of mappings and set-valued mappings, Journal of the University of Kuwait-

Science 9(2): 175-180.

Gnana-Bhaskar, T. & Lakshmikantham, V. 2006. Fixed point theorems in partially ordered metric

spaces and applications, Nonlinear Analysis: Theory, Methods & Applications 65(7): 1379-1393.

Guo, D. & Lakshmikantham, V. 1987. Coupled fixed points of nonlinear operators with applications,

Nonlinear Analysis: Theory, Methods & Applications 11: 623-632.

Lakshmikantham, V. & Ćirić, L. 2009. Coupled fixed point theorems for nonlinear contractions in partially

ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applications 70: 4341-4349.

Roldán, A., Martnez-Moreno, J. & Roldán, C. 2012. Multidimensional fixed point theorems in partially

ordered complete metric spaces, Journal of Mathematical Analysis and Applications 396(2): 536-


Refbacks

  • There are currently no refbacks.